# SDR UPS97823732

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57503227
- Condition: Corroded
- Location: Bs 1060-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERCOSTAL LOWER ATTACHMENT TEE IS CORRODED BETWEEN FS 1060 TO 1080 LONG 35L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TEE IAW SRM 53-1-0, 51-1-20D.
